Alert archive / Texas / High Wind Warnings in 2019

High Wind Warning 2, NWS Lubbock, TX

February 11, 201910 counties in Texas

NWS Lubbock, TX issued this high wind warning at Feb 11, 2019, 3:36 AM CST for 10 counties in Texas. It took effect at Feb 11, 2019, 12:00 PM CST. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 11, 2019, 3:36 AM CST (09:36 UTC)
In effect from
Feb 11, 2019, 12:00 PM CST
Expired
Feb 11, 2019, 7:00 PM CST
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Cochran County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 11, 4:10 PM CSTHIGH SUST WINDS 401 Ne Amherst, TX
Feb 11, 5:04 PM CSTNON-TSTM WND DMG2 Se Lubbock, TXBROKEN POWER POLE AT HARMONY SCIENCE ACADEMY.
Feb 11, 5:07 PM CSTNON-TSTM WND DMG1 Ese Downtown Lubbock, TXDOWNED POWER LINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2346 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

632 
WWUS74 KLUB 110936
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
336 AM CST Mon Feb 11 2019



TXZ021-027>029-033>035-039>041-111745-
/O.UPG.KLUB.HW.A.0001.190211T1800Z-190212T0000Z/
/O.NEW.KLUB.HW.W.0002.190211T1800Z-190212T0000Z/
Parmer-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-Yoakum-Terry-Lynn-
Including the cities of Friona, Bovina, Farwell, Muleshoe, 
Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, 
Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, and ODonnell
336 AM CST Mon Feb 11 2019

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

The National Weather Service in Lubbock has issued a High Wind
Warning, which is in effect from noon today to 6 PM CST this
evening. The High Wind Watch is no longer in effect. 

* TIMING...Monday afternoon.

* WINDS...Sustained westerly winds of 30 to 40 mph with gusts up 
  to 60 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ022-036-042-111745-
/O.UPG.KLUB.HW.A.0001.190211T1800Z-190212T0000Z/
/O.NEW.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/
Castro-Crosby-Garza-
Including the cities of Dimmitt, Hart, Ralls, Crosbyton, Post, 
and Lake Alan Henry
336 AM CST Mon Feb 11 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect from noon today to 6 PM CST this
evening. The High Wind Watch is no longer in effect. 

* TIMING...Monday afternoon.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts up 
  to 50 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ023-030>032-037-038-043-111745-
/O.NEW.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/
Swisher-Floyd-Motley-Cottle-Dickens-King-Kent-
Including the cities of Tulia, Happy, Floydada, Lockney, Matador,
Roaring Springs, Paducah, Cee Vee, Spur, Dickens, Dumont, 
Guthrie, and Jayton
336 AM CST Mon Feb 11 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect from noon today to 6 PM CST this
evening. 

* TIMING...Monday afternoon.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts up
  to 55 mph.

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
4 follow-up statements
287 
WWUS74 KLUB 111745 AAA
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
1145 AM CST Mon Feb 11 2019

TXZ021-027>029-033>035-039>041-120000-
/O.CON.KLUB.HW.W.0002.190211T1800Z-190212T0000Z/
Parmer-Bailey-Lamb-Hale-Cochran-Hockley-Lubbock-Yoakum-Terry-Lynn-
Including the cities of Friona, Bovina, Farwell, Muleshoe, 
Littlefield, Amherst, Olton, Plainview, Hale Center, Morton, 
Whiteface, Levelland, Sundown, Lubbock, Wolfforth, Slaton, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, and ODonnell
1145 AM CST Mon Feb 11 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* TIMING...Strong westerly winds will slowly expand east over much
  of the South Plains this afternoon.

* WINDS...Sustained westerly winds of 30 to 40 mph with gusts to 
  60 mph.

* IMPACTS...Blowing dust will reduce visibilities especially
  downwind of open fields and construction zones. Unsecured
  lightweight objects will be blown around. Motorists will
  experience strong crosswinds at times on north-south oriented
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ022-023-030>032-036>038-042-043-120000-
/O.CON.KLUB.WI.Y.0005.190211T1800Z-190212T0000Z/
Castro-Swisher-Floyd-Motley-Cottle-Crosby-Dickens-King-Garza-Kent-
Including the cities of Dimmitt, Hart, Tulia, Happy, Floydada, 
Lockney, Matador, Roaring Springs, Paducah, Cee Vee, Ralls, 
Crosbyton, Spur, Dickens, Dumont, Guthrie, Post, Lake Alan Henry,
and Jayton
1145 AM CST Mon Feb 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...Until 6 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to
  50 mph.

* IMPACTS...Blowing dust will reduce visibilities especially
  downwind of open fields and construction zones. Unsecured
  lightweight objects will be blown around. Motorists will
  experience strong crosswinds at times on north-south oriented
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
824 
WWUS74 KLUB 112012 AAB
NPWLUB

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Lubbock TX
212 PM CST Mon Feb 11 2019

TXZ021-029-035-041-120100-
/O.CAN.KLUB.HW.W.0002.000000T0000Z-190212T0000Z/
/O.EXB.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Parmer-Hale-Lubbock-Lynn-
Including the cities of Friona, Bovina, Farwell, Plainview, 
Hale Center, Lubbock, Wolfforth, Slaton, Tahoka, New Home, 
and ODonnell
212 PM CST Mon Feb 11 2019

...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Lubbock has issued a Wind
Advisory, which is in effect until 7 PM CST this evening. The
High Wind Warning has been cancelled. 

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ032-038-112115-
/O.CAN.KLUB.WI.Y.0005.000000T0000Z-190212T0000Z/
Cottle-King-
Including the cities of Paducah, Cee Vee, Dumont, and Guthrie
212 PM CST Mon Feb 11 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Lubbock has cancelled the Wind
Advisory. 

Strong southwest winds are no longer expected to impact Cottle and
King County this afternoon.

$$

TXZ027-028-033-034-039-040-120100-
/O.EXT.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/
Bailey-Lamb-Cochran-Hockley-Yoakum-Terry-
Including the cities of Muleshoe, Littlefield, Amherst, Olton, 
Morton, Whiteface, Levelland, Sundown, Denver City, Plains, 
Brownfield, Meadow, and Wellman
212 PM CST Mon Feb 11 2019

...HIGH WIND WARNING NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds increasing to 35 to 45 mph 
  with gusts to 60 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ022-023-030-031-036-037-042-043-120100-
/O.EXT.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Castro-Swisher-Floyd-Motley-Crosby-Dickens-Garza-Kent-
Including the cities of Dimmitt, Hart, Tulia, Happy, Floydada, 
Lockney, Matador, Roaring Springs, Ralls, Crosbyton, Spur, 
Dickens, Post, Lake Alan Henry, and Jayton
212 PM CST Mon Feb 11 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
281 
WWUS74 KLUB 112259
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
459 PM CST Mon Feb 11 2019


TXZ027-028-033-034-039-040-120100-
/O.CON.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/
Bailey-Lamb-Cochran-Hockley-Yoakum-Terry-
Including the cities of Muleshoe, Littlefield, Amherst, Olton, 
Morton, Whiteface, Levelland, Sundown, Denver City, Plains, 
Brownfield, Meadow, and Wellman
459 PM CST Mon Feb 11 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds increasing to 35 to 45 mph 
  with gusts to 60 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ035-036-041-042-120100-
/O.NEW.KLUB.DU.Y.0001.190211T2259Z-190212T0100Z/
/O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Lubbock-Crosby-Lynn-Garza-
Including the cities of Lubbock, Wolfforth, Slaton, Ralls, 
Crosbyton, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry
459 PM CST Mon Feb 11 2019

...BLOWING DUST ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

The National Weather Service in Lubbock has issued a Blowing Dust
Advisory, which is in effect until 7 PM CST this evening. 

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* VISIBILITY...One quarter to one mile

* Impacts...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

A Blowing Dust Advisory means blowing dust will reduce
visibilities to 1/2 mile over a large area. Motorists should use
extra caution and adjust travel accordingly.

&&

$$

TXZ021>023-029>031-037-043-120100-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Parmer-Castro-Swisher-Hale-Floyd-Motley-Dickens-Kent-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Plainview, Hale Center, Floydada, Lockney, Matador,
Roaring Springs, Spur, Dickens, and Jayton
459 PM CST Mon Feb 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$
366 
WWUS74 KLUB 120003
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
603 PM CST Mon Feb 11 2019


TXZ035-036-041-120115-
/O.CAN.KLUB.DU.Y.0001.000000T0000Z-190212T0100Z/
/O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Lubbock-Crosby-Lynn-
Including the cities of Lubbock, Wolfforth, Slaton, Ralls, 
Crosbyton, Tahoka, New Home, and ODonnell
603 PM CST Mon Feb 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...
...BLOWING DUST ADVISORY IS CANCELLED...

The National Weather Service in Lubbock has cancelled the Blowing
Dust Advisory as visibility has increased to over 1 mile, and the
heavy blowing dust has moved well east of the area. 


* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* Impacts...Blowing dust may reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

TXZ027-028-033-034-039-040-120115-
/O.CON.KLUB.HW.W.0002.000000T0000Z-190212T0100Z/
Bailey-Lamb-Cochran-Hockley-Yoakum-Terry-
Including the cities of Muleshoe, Littlefield, Amherst, Olton, 
Morton, Whiteface, Levelland, Sundown, Denver City, Plains, 
Brownfield, Meadow, and Wellman
603 PM CST Mon Feb 11 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds increasing to 35 to 45 mph 
  with gusts to 60 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

TXZ042-120115-
/O.CON.KLUB.DU.Y.0001.000000T0000Z-190212T0100Z/
/O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Garza-
Including the cities of Post and Lake Alan Henry
603 PM CST Mon Feb 11 2019

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* VISIBILITY...One quarter to one mile

* Impacts...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

A Blowing Dust Advisory means blowing dust will reduce
visibilities to 1/2 mile over a large area. Motorists should use
extra caution and adjust travel accordingly.

&&

$$

TXZ021>023-029>031-037-043-120115-
/O.CON.KLUB.WI.Y.0005.000000T0000Z-190212T0100Z/
Parmer-Castro-Swisher-Hale-Floyd-Motley-Dickens-Kent-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Plainview, Hale Center, Floydada, Lockney, Matador,
Roaring Springs, Spur, Dickens, and Jayton
603 PM CST Mon Feb 11 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Until 7 PM CST.

* WINDS...Sustained westerly winds of 25 to 35 mph with gusts to 
  50 mph. 

* IMPACTS...Blowing dust will reduce visibilities especially 
  downwind of open fields and construction zones. Unsecured 
  lightweight objects will be blown around. Motorists will 
  experience strong crosswinds at times on north-south oriented 
  roads. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of 30 to 39 mph are
expected. Adjust travel and outdoor activities accordingly.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Feb 11, 3:31 AM CST, 5 minutes earlier.

Area forecast discussion, Feb 11, 3:31 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
331 AM CST Mon Feb 11 2019

.DISCUSSION...

A sharp upper level trough moving across the Rockies will bring
strong winds and fire weather concerns today. Extensive cloud
coverage will keep winds lower this morning, only 15-20 mph. As
clearing occurs west to east this afternoon, strong winds will be
able to mix down. The 700mb heights show around 70dm gradient over
200 miles which supports sustained winds 30-40 mph. Highest winds
will be along the New Mexico border into Hale, Lubbock and Lynn
counties. Have issued a High Wind Warning for those areas and
further east a Wind Advisory. With these winds speeds blowing dust
will be possible this afternoon. The westerly winds will help
temperatures warm a few degrees more than yesterday, especially in
the Rolling Plains. As the trough moves through, much drier air will
move in from the west with dewpoints dropping to the single digits
this evening. Strong winds and low RH values will create near
critical to critical fire weather conditions this afternoon and
evening.

Clear skies and dry air will allow temperatures to drop to the teens
and 20s tonight. Behind the exiting trough, upper level flow will
become zonal on Tuesday and will continue through the end of the
week. Surface lee troughing will be established again on Wednesday
with breezy southwest winds. This will help temperatures to reach a
few degrees above normal on Wednesday and Thursday. A shortwave will
move through on Thursday and while winds will still bE breezy, they
do not look as strong as previous runs. A cold front is still on
track for late Thursday/early Friday dropping temperatures back to
the upper 50s and low 60s.

Fire Weather... Above average temperatures, strong winds and low RH
will lead to near critical to critical fire weather conditions this
afternoon. Winds will quickly ramp up this afternoon with 30-40 mph
and gusts to 55 mph. Dewpoints will drop to single digits by this
evening and RH will reach 15% or less for much of the area. A Red
Flag Warning is in effect for the extreme southwestern Panhandle and
South Plains and a Fire Danger Statement for the southeastern
Panhandle and Rolling Plains from 12-8pm.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from noon today to 6 PM CST this evening for
TXZ021-027>029-033>035-039>041.

Red Flag Warning from noon today to 7 PM CST this evening for
TXZ021>023-027>031-033>037-039>043.

Wind Advisory from noon today to 6 PM CST this evening for
TXZ022-023-030>032-036>038-042-043.

&&

08/99
Hazardous weather outlook, Feb 11, 3:34 AM CST, 2 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
334 AM CST Mon Feb 11 2019

TXZ021>044-120100-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
334 AM CST Mon Feb 11 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

A High Wind Warning is in effect for the extreme southwestern
Panhandle and much of the South Plains as sustained winds near 40
mph are expected to develop this afternoon. A Wind Advisory is in
effect for much of the Rolling Plains. Along with the increasing
winds, warm and dry air will result in very low humidity. A Red
Flag Warning has been issued for the extreme southwestern
Panhandle and much of the South Plains. A Fire Danger Statement is
in effect for the extreme southeastern Panhandle and Rolling
Plains.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Gusty winds will be possible again on Thursday afternoon.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 3:36 AM CSTWind AdvisoryLUBCastro, Cottle, Crosby, Dickens, Floyd, Garza and 8 more15 hr
Feb 11, 4:59 PM CSTBlowing Dust AdvisoryLUBCrosby, Garza, Lubbock, Lynn2 hr

Nearby

High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.